Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the integration scheme of Maréchal


Author: Emil Grosswald
Journal: Proc. Amer. Math. Soc. 2 (1951), 706-709
MSC: Primary 26.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043153-9
MathSciNet review: 0043153
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.1X

Retrieve articles in all journals with MSC: 26.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043153-9
Article copyright: © Copyright 1951 American Mathematical Society